# SDR KCQA20220318

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N124HL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 50,986 hours, 66,303 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: PE11001F8
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 50,986 hours, 66,303 cycles
- Component: Doubler, Emb
- Component part number: 12062044001
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PROFILE CORRODED BEYOND LIMITS, FS 6653.1 AND FRAME 19A, STRINGER 20R.
